What is Ibuprofen Good For?
The active ingredient in Advil is ibuprofen, an NSAID (non-steroidal anti-inflammatory drug) that is a pain reliever and fever reducer. Ibuprofen is the active ingredient in a range of over-the-counter (OTC) medicines.
Ibuprofen is commonly used to provide temporary relief of pain, inflammation and discomfort from headache, migraine headache, tension headache, period pain, dental pain, minor arthritis pain, rheumatic pain, sore throat, sinus pain, and pain associated with the common cold and flu. Ibuprofen-containing analgesics like Advil also reduce fever.